# SDR REXA201100559

- Difficulty date: September 18, 2011
- Submitted: September 18, 2011
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 24,853 hours, 22,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD HAS A SCREW MARK AT RBL 27 APPROX 0.002" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
